# SDR FDEA201605131571

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 78,413 hours, 15,285 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: AFA00283
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT FRAME EXISTING REPAIR DENTED AT RT STATION 1681, LONGERON 12R.  EXISTING REPAIR REMOVED IAW SRM 51-33-01-0G & REPAIRED IAW SRM 53-00-07-2R   FIG 201 REPAIR 2.  REPETITIVE INSPECTION REQUIRED, INITIAL AT 14,500 FLIGHT CYCLES & REPETITIVE INSPECTION AT 9,500 FLIGHT CYCLES TO BE CARRIED OUT IAW SRM 53-00-07-2R TABLE 201 REPAIR 2.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
